PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Applied Mathematics
Volume
2013
Article Title
Iterative Methods for Nonlinear Equations or Systems and Their Applications
List of Authors
  • Ioannis K. Argyros
  • Changbum Chun
  • Alicia Cordero(ORCID ID: http://orcid.org/0000-0002-7462-9173)
  • Fazlollah Soleymani(ORCID ID: http://orcid.org/0000-0002-6905-8951)
Article ID
656953
Article Type
Editorial
No. of Pages
2 Pages
Corresponding Author
Juan R. Torregrosa
Additional Authors

Invoice Details

Invoice Issue Date
26 May 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$